Symptoms of heavy steroid use

I've also been feeling more tired lately. I've also developped a nasty shake, mainly in my left hand but I get it all over from time to time. I rarely eat meals, skip some completely even. I have up and down days. I feel OK today, but tomorow I could be right back down again. I have worse mood swings than a pregnant woman so I really feel sorry for the lady in my life. She's great and doesn't deserve me snapping at her all the time. I don't think its a primary symptom of Gilberts, but more a kind of secondary if you like. I get depressed because I'm always so tired and just don't have the energy.
 
Anujbahl
Symptoms: tiredness, nausea, headaches

Acne is often present. Acne conglobata is a particularly severe form of acne that can develop during steroid abuse or even after the drug has been discontinued. Infections are a common side effect of steroid abuse because of needle sharing and unsanitary techniques used when injecting the drugs into the skin. These are similar risks to IV drug abusers with increased potential to acquire blood-borne infections such as hepatitis and HIV/AIDS . Skin abscesses may occur at injection sites and may spread to other organs of the body. Endocarditis or an infection of the heart valves is not uncommon.

Diagnosing acute pancreatitis can be difficult because the signs and symptoms of pancreatitis are similar to other medical conditions. The diagnosis is usually based upon a medical history, physical examination, and the results of diagnostic tests. Two of the following three are required to make a diagnosis: (1) typical abdominal pain; (2) threefold or more elevation of pancreatic enzyme values in the blood; and (3) inflammation of the gland on computed tomography (CT) scan or magnetic resonance imaging (MRI) scan. The number and type of tests is tailored to the severity of acute pancreatitis and the most likely underlying causes. (See "Clinical manifestations and diagnosis of acute pancreatitis" .)

Symptoms of heavy steroid use

symptoms of heavy steroid use

Media:

symptoms of heavy steroid usesymptoms of heavy steroid usesymptoms of heavy steroid usesymptoms of heavy steroid usesymptoms of heavy steroid use

http://buy-steroids.org